# SDR SWIA20205060488

- Difficulty date: April 8, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Lt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON L/H LOWER TRANSCOWL INNER SKIN UNDER Z-STIFFNER.   (C-CHECK) RO 5/4/2020   REPAIRED DAMAGED ON LH LOWER TRANSCOWL INNER SKIN REF BOMBARDIER REO.  COMPLIED WITH SKYWEST TASKCARD.
